# SDR SWAA2021080545867

- Difficulty date: April 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140CF CORRODED AROUND EDGES / FABRICATED NEW AFT CARGO FLOOR PANEL 140CF IAW AMM 25-52-01-201-801
